# SDR 2019F00046

- Difficulty date: August 14, 2018
- Submitted: August 14, 2018
- Operation: General aviation
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25773
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 47,187 hours, 31,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 INCH CRACK LOCATED THROUGH FASTENER UPPER LT WING SKIN AT  WS 259, INBD. OF PYLON, 4 INCHES AWAY FROM TRIPLER.
